MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP CLEARPRO¿ TRACH T-PIECE CLOSED SUCTION CATHETER, 14 FRENCH; CLEARPRO,CLOSED SXN,14FR,T-PC,ETT

MEDLINE INDUSTRIES, LP CLEARPRO¿ TRACH T-PIECE CLOSED SUCTION CATHETER, 14 FRENCH; CLEARPRO,CLOSED SXN,14FR,T-PC,ETT
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Update to annex codes b, c, d.Update to h3.Update to h11 verbiage.
 
Event or Problem Description
Per report, " the suction catheter came a part while being attached to the patient for less than 12 hours.".
 
Additional Manufacturer Narrative
Per report, " the suction catheter came a part while being attached to the patient for less than 12 hours." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
CLEARPRO¿ TRACH T-PIECE CLOSED SUCTION CATHETER, 14 FRENCH
Common Device Name
CLEARPRO,CLOSED SXN,14FR,T-PC,ETT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093-2753
MDR Report Key25061037
Report Number1417592-2026-00787
Device Sequence Number9400092
Product Code OFR
UDI-Device Identifier10888277703469
UDI-Public10888277703469
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown